# SDR QXEA2016080400513

- Difficulty date: July 28, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,124 hours, 23,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 85339286115
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT BS 783 - Y 9.25 HAS EVIDENCE OF CORROSION.   REMOVED CORROSION IAW SRM 53-40-15 REPAIR -01 AND FOUND OUT OF LIMITS. REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-42-05-02-01, DWG 85339601, REV D AND DWG:85339281 REV C.
